Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 2-3, Pages i-i


1University of Houston, USA
2The Ohio State University, USA

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karolos Grigoriadis and R. K. Yedavalli, “Forward,” Mathematical Problems in Engineering, vol. 6, no. 2-3, pp. i-i, 2000.